# SDR DXTA2021012104627

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 3,076 hours, 2,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN FROM THE INSIDE.  DOOR HANDLE WOULD MOVE ONLY 5 INCHES.  ADJUSTED LOWER AFT ECCENTRIC BUSHING, IAW EMB 300 AMM 52-10-00-820-806-A.  PERFORMED LUBRICATION OF LATCH PINS, IAW EMB 300 AMM.  OPERATIONS CHECK GOOD.
